MathSciNet Relay Station
MathSciNet bibliographic data
MR1749670 37B99 (37B05 37B40)
Lindenstrauss, Elon; Weiss, Benjamin Mean topological dimension. Israel J. Math. 115 (2000), 1–24.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement